Translator Disclaimer
May 2017 Real Preimages of Duplication on Elliptic Curves
John Cullinan
Missouri J. Math. Sci. 29(1): 19-26 (May 2017). DOI: 10.35834/mjms/1488423698

Abstract

Let $E$ be an elliptic curve defined over the real numbers $R$ and let $P \in E(R)$. In this note we give an elementary proof of necessary and sufficient conditions for the preimages of $P$ under duplication to be real-valued.

Citation

Download Citation

John Cullinan. "Real Preimages of Duplication on Elliptic Curves." Missouri J. Math. Sci. 29 (1) 19 - 26, May 2017. https://doi.org/10.35834/mjms/1488423698

Information

Published: May 2017
First available in Project Euclid: 2 March 2017

zbMATH: 06759818
MathSciNet: MR3619772
Digital Object Identifier: 10.35834/mjms/1488423698

Subjects:
Primary: 11G05

Rights: Copyright © 2017 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 1 • May 2017
Back to Top